Ask a doctor

Blurred Vision Dizzy Headache After Juvederm Between Brows, Normal?

i had juvederm 2 to glabellar lines and wrinkles on top of nose almost 3 weeks ago and juvederm ultra to cheeks and nose to mouth lines approximately 2 syringes in total.For the last week i have been experiencing blurred vision, dizziness,headache,sore eyes also had severe allergic reaction to the injections.Have been to 3 accident and emergency hospitals they wont help i am scared i am going to lose my vision i cannot sleep dont want to use hyalourondiase in case of more damage please help.

UPDATE- Had injections 3 weeks ago, for past 11 days have been experiencing blurred vision,nausea,was told not related to juvederm by panel.Am now experiencing severe headaches for 2 days am off balance,head feels tight across brow cannot look up still have extreme sensitivity to light head feels fuzzy area in glabella is light with pinkish dots.Feel as though head has too much pressure please advice was thinking of going to er.

Doctor Answers (5)

Visual changes and headaches after Juvederm injections, now what?

+1

 I have used lots of soft tissue fillers in the areas you mention and have not had any patient experience blurred vision or headaches after the treatment.  IMHO, you should go to an opthalmologist for a thorougheye exam, followed by a thorough physical exan and work up by a medical internist in an effort to detrmine the cause of your symptoms.  I would not just assume that these are related to the Juvederm injections.


Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Dizziness and headaches 2 weeks after injection of Juvederm in glabella and cheeks.

+1

 

The sequence you are describing doesn't fit any complication of Juvederm or any filler whether in the glabella or elsewhere.

 

Severe reactions to fillers  usually occur during the first hours. Allergic reactions to Juvederm (Hyaluronic acid, a normal component of your own skin)  may occur, although  extremely rarely.

Most likely you are having a panic attack or a seasonal allergy (AND a panic attack)

Emergency Room Drs are not familiar with  reactions to fillers. I recommend that you see an Ear Nose and Throat Dr  who, in turn,may refer you to an Allergist

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

The sequence of events that you describe doesn't fit  a complication of Juvederm injection or any other filler.

Serious problems may arise during the first hours or days, but not 2 weeks after.

Most likely you are having a panic attack or perhaps a seasonal allergy to some environmental factors (and a panic attack)

An emergency room Dr is not familiar with complications from fillers. You  need an Ear Nose and Throat specialist, and he may refer you further to an Allergist..

 

 

 

 

 

 

Eugene Mandrea, MD
Chicago Dermatologist
4.5 out of 5 stars 4 reviews

Juvederm Side Effects

+1

It does not sound like your symptoms are related to the Juvederm injections especially since your symptoms occurred 2 weeks after your injections.  I think you should return to your injector for an evaluation and see your internist as well to see if there is anything else going on.  An allergic reaction is extremly rare, but if you have bumps that don't resolve or that are unsightly, hyaluronidase is a very safe method to disolve your filler.

Sheri G. Feldman, MD
Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

You might also like...

Follow up visits with injector physicians are part of the injection procedure.

+1

Your symptoms are unlikely related to the Juvederm injections. Allergic reactions are indeed rare although anything is possible I guess. The other symptoms don't fit any post injection  condition that I can think of so getting to the bottom of this should start with a well rounded doctor in an ENT disipline. Could you be having a hysteria event (which can happen to anyone if they are exceptionally worried and afraid of some minor sensory stimulation from the injections)? By the way, the hyaluronidase just dissolves the Juvederm away and you will lose the wrinkle line corrections you got from the injections. Hyaluronidase should not cause any prblems otherwise. Did you have anything else then the Juvederm? See your doctor who did the injections too so this can be recorded as well as getting his/her wisdom.

Harlow Hollis, MD
Victoria Plastic Surgeon
4.0 out of 5 stars 2 reviews

Doubt your problem is related to Juvéderm®

+1

Doubt your problem is related to Juvéderm®, considering that the onset was a week or two after treatment.

You need to see an ENT or neurologist to sort out your symptoms; emergency rooms do not deal very well with your symptom complex.

Hyaluronidase is very safe, so I would not hesitate to use it if you needed it, but your story does not sound like a filler complication.

Kevin C. Smith, MD
Niagara Falls Dermatologic Surgeon
4.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.